Jump to content

Encouragement


moses

Recommended Posts

Just as fire refines silver in the smelting process, trials refine our character. They bring us a new and deeper wisdom, helping us discern

truth from falsehood and giving us the discipline to do what we know is right. Above all, these trials help us realize that life is a gift from

God to be cherished, not a right to be taken for granted. Joyce Meyer.

2009 Efexor 75mg tapered twice

November 2011 Pristiq 50 mg

January 2012 Pristiq 100 mg, became very dizzy and anxious with a lot negative thinking! Ear aches, eye pain, headaches, bruxism, night sweats.

Currently on 30 mg of compounded Pristiq

Link to post

I listened to Joyce Meyer a lot when I was in WD. I had a set of tapes I listened to (yes, I said cassette tapes, this was 10 years ago lol, technology has changed).

 

Although today I regard myself as an atheist, her words were extremely comforting during my WD. She is a powerful speaker.

 

This is something I have said many times: find a positive frame of focus, such as listening to music, the lectures if Joyce Meyer or reading. This is akin to what Alto regards as flipping the script or mindful meditation. It isn't always easy to focus, but finding tools that pull yourself out if yourself and exercise your mind help you heal.

Withdrew cold turkey from six medications: Celexa, Zyprexa, Depakote, Ativan, Ambien and Phentermine in 2002. It has been 10 years since I told polypharmacy to take a hike and have joined this forum to let others know that success is possible and to hopefully save people from experiencing the suffering that I did under psychiatric "care".

 

MY STORY

 

"TENSION is when we try to be who we think we should be, RELAXATION is when we are who we really are."

Link to post

Thanks Whatever!

It is so hard to see an end to this suffering: people like you and Alto and others who devote their personal time to encourage and help others is such a blessing!

Can you tell me that it does get better: that all of these weird sensations in your head (headaches, fuzzy thinking, brain fog and low energy, anxiety) do go away eventually?

Rosie

2009 Efexor 75mg tapered twice

November 2011 Pristiq 50 mg

January 2012 Pristiq 100 mg, became very dizzy and anxious with a lot negative thinking! Ear aches, eye pain, headaches, bruxism, night sweats.

Currently on 30 mg of compounded Pristiq

Link to post

Yes Rosie they do. My energy and zest for life returned. I appreciate my health so much more now.

Withdrew cold turkey from six medications: Celexa, Zyprexa, Depakote, Ativan, Ambien and Phentermine in 2002. It has been 10 years since I told polypharmacy to take a hike and have joined this forum to let others know that success is possible and to hopefully save people from experiencing the suffering that I did under psychiatric "care".

 

MY STORY

 

"TENSION is when we try to be who we think we should be, RELAXATION is when we are who we really are."

Link to post

Thanks Whatever for that encouragement because sometimes you do wonder if you will feel like this for the rest of your life. :)

how long did it take for your zest for life to return?

2009 Efexor 75mg tapered twice

November 2011 Pristiq 50 mg

January 2012 Pristiq 100 mg, became very dizzy and anxious with a lot negative thinking! Ear aches, eye pain, headaches, bruxism, night sweats.

Currently on 30 mg of compounded Pristiq

Link to post

You have to remember that I quit cold turkey!

 

I hate to quantify my process because everyone is different. My zest came back in about a year. But, I struggled with physical and cognitive impairment for at least another year, but it was not as intense.

Withdrew cold turkey from six medications: Celexa, Zyprexa, Depakote, Ativan, Ambien and Phentermine in 2002. It has been 10 years since I told polypharmacy to take a hike and have joined this forum to let others know that success is possible and to hopefully save people from experiencing the suffering that I did under psychiatric "care".

 

MY STORY

 

"TENSION is when we try to be who we think we should be, RELAXATION is when we are who we really are."

Link to post

I have been on and off ADs so many times in the last 3 and a half years that I feel so impaired cognitively: my hope is that my brain will return to the way it was.

I am now in full force peri menopause so it may not return to normal :blink:

The Pristiq gives me terrible night sweats especially during the weaning process.

Rosie

2009 Efexor 75mg tapered twice

November 2011 Pristiq 50 mg

January 2012 Pristiq 100 mg, became very dizzy and anxious with a lot negative thinking! Ear aches, eye pain, headaches, bruxism, night sweats.

Currently on 30 mg of compounded Pristiq

Link to post
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy